MAUDE Adverse Event Report: TRUMPF MEDIZIN SYSTEME GMBH + CO. KG ILED CEILING TRIO; SURGICAL LIGHT

TRUMPF MEDIZIN SYSTEME GMBH + CO. KG ILED CEILING TRIO; SURGICAL LIGHT
Model Number 4028310
Medical Device Problem Codes Break (1069); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was alleged by the customer that at the start of the day it was noticed the iled lighting system at the ceiling was tilted and no longer stable.No harm or impact to a surgical procedure was reported.This report was filed in our complaint handling system as complaint # (b)(4).
 
Additional Manufacturer Narrative
A first inspection identified the ceiling tube, which is mounted at the ceiling and sustains the light system, is damaged.The light system was taken out of use and dismounted from the ceiling.Further investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation identified a welding seams at the ceiling tube was not manufactured according to the specifications.The welding seam failed which caused the light system to tilt at the ceiling.The ceiling tube was exchanged and the light system is now working as intended.The medical device involved in the event passed it¿s exceeded lifetime of 10 years.Based on this, no further action is necessary.
 
Event or Problem Description
It was alleged by the customer that at the start of the day it was noticed the iled lighting system at the ceiling was tilted and no longer stable.No harm or impact to a surgical procedure was reported.This report was filed in our complaint handling system as complaint #(b)(4).

Brand Name
ILED CEILING TRIO
Common Device Name
SURGICAL LIGHT
Manufacturer (Section D)
TRUMPF MEDIZIN SYSTEME GMBH + CO. KG
carl zeiss strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
frances coote
carl zeiss strasse 7-9
saalfeld thuringen 07318
GM   07318
MDR Report Key14852772
Report Number9681407-2022-00012
Device Sequence Number11350523
Product Code FSY
UDI-Device Identifier00887761995949
UDI-Public887761995949
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number4028310
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2022
Supplement Date Received by Manufacturer06/16/2022
Initial Report FDA Received Date06/29/2022
Supplement Report FDA Received Date09/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown